# SDR UIEA2019071204740

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,325 hours, 20,627 cycles
- System (JASC): 2140 · Heating System
- Part: Light
- Condition: Inoperative
- Location: Cargo Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HEAT INDICATION ON LIGHT INOP. ( CARGO HEAT INDICATING SYSTEMS (OVHT AND/OR ON LIGHT), -200/-300, OVERHEAT PROTECTIVE SYSTEM VERIFIED OPERATIVE )( TRANSFERRED TO MDDR #114572 PER DDG/MEL 21-40-02-01-01A, CAT 'C', DUE 21-JUL-19. MCC NOTIFIED. PLACARD REMOVED. AFT CARGO ONLY RELAMPED AMM 33-13-00. OPS CHECK, TESTED OK.  LP 1083925 - M6: OPS CHECK FWD CARGO HEAT BACKLIGHTING MULTIPLE TIMES, OPS CHECK GOOD. NO DEFECTS NOTED. THIS CLEARS DMI #114572. REF AMM 33-13-00. )
